Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does taking statin drugs along with Clopidogrel, Fenofibrate and Finasteride cause gum inflammation?

My Dentist raised a question about my gum inflammation might be a result of statin medication prescribed by my Cardiologist that might conflict with the other chemistry. Other prescriptions are Clopidogrel, Fenofibrate, Finasteride, Furosemide. Levothyroxine, Lisinopril, Metoprolol, Potassium, Pravastatin, Triamterene-HCTZ??
Thu, 27 Sep 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Gum inflammation may be due to Infection or Vitamin C deficiency or acid corrosion etc. Above drugs less likely causes gum inflammation. Clopidogrel may cause gum bleeding.

Please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Penchila Prasad Kandikattu , Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve had some gum swelling/inflammation and I believe the pus drained out because the gum swelling is gone there is no more pain, but I ve been...